On (complete) normality of m-pF subalgebras in BCK|BCI-algebras

Anas Al-Masarwah, Abd Ghafur Ahmad

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we introduce the concepts of normal m-polar fuzzy subalgebras, maximal mpolar fuzzy subalgebras and completely normal m-polar fuzzy subalgebras in BCK|BCI-algebras. We discuss some properties of normal (resp., maximal, completely normal) m-polar fuzzy subalgebras. We prove that any non-constant normal m-polar fuzzy subalgebra which is a maximal element of (NO(X)) takes only the values 0 = (0, 0, …, 0) and 1 = (1, 1, …, 1); and every maximal m-polar fuzzy subalgebra is completely normal. Moreover, we state an m-polar fuzzy characteristic subalgebra in BCK=BCI-algebras.

Original languageEnglish
Pages (from-to)740-750
Number of pages11
JournalAIMS Mathematics
Volume4
Issue number3
DOIs
Publication statusPublished - 1 Jan 2019

Fingerprint

BCK-algebra
Normality
Subalgebra
Maximal Element

Keywords

  • BCK|BCI-algebras
  • Completely normal m-polar fuzzy subalgebras
  • M-polar fuzzy sets
  • M-polar fuzzy subalgebras
  • Maximal m-polar fuzzy subalgebras
  • Normal m-polar fuzzy subalgebras

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On (complete) normality of m-pF subalgebras in BCK|BCI-algebras. / Al-Masarwah, Anas; Ahmad, Abd Ghafur.

In: AIMS Mathematics, Vol. 4, No. 3, 01.01.2019, p. 740-750.

Research output: Contribution to journalArticle

@article{d9428c9246df40989de99a5121ba04bd,
title = "On (complete) normality of m-pF subalgebras in BCK|BCI-algebras",
abstract = "In this paper, we introduce the concepts of normal m-polar fuzzy subalgebras, maximal mpolar fuzzy subalgebras and completely normal m-polar fuzzy subalgebras in BCK|BCI-algebras. We discuss some properties of normal (resp., maximal, completely normal) m-polar fuzzy subalgebras. We prove that any non-constant normal m-polar fuzzy subalgebra which is a maximal element of (NO(X)) takes only the values 0 = (0, 0, …, 0) and 1 = (1, 1, …, 1); and every maximal m-polar fuzzy subalgebra is completely normal. Moreover, we state an m-polar fuzzy characteristic subalgebra in BCK=BCI-algebras.",
keywords = "BCK|BCI-algebras, Completely normal m-polar fuzzy subalgebras, M-polar fuzzy sets, M-polar fuzzy subalgebras, Maximal m-polar fuzzy subalgebras, Normal m-polar fuzzy subalgebras",
author = "Anas Al-Masarwah and Ahmad, {Abd Ghafur}",
year = "2019",
month = "1",
day = "1",
doi = "10.3934/math.2019.3.740",
language = "English",
volume = "4",
pages = "740--750",
journal = "AIMS Mathematics",
issn = "2473-6988",
number = "3",

}

TY - JOUR

T1 - On (complete) normality of m-pF subalgebras in BCK|BCI-algebras

AU - Al-Masarwah, Anas

AU - Ahmad, Abd Ghafur

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this paper, we introduce the concepts of normal m-polar fuzzy subalgebras, maximal mpolar fuzzy subalgebras and completely normal m-polar fuzzy subalgebras in BCK|BCI-algebras. We discuss some properties of normal (resp., maximal, completely normal) m-polar fuzzy subalgebras. We prove that any non-constant normal m-polar fuzzy subalgebra which is a maximal element of (NO(X)) takes only the values 0 = (0, 0, …, 0) and 1 = (1, 1, …, 1); and every maximal m-polar fuzzy subalgebra is completely normal. Moreover, we state an m-polar fuzzy characteristic subalgebra in BCK=BCI-algebras.

AB - In this paper, we introduce the concepts of normal m-polar fuzzy subalgebras, maximal mpolar fuzzy subalgebras and completely normal m-polar fuzzy subalgebras in BCK|BCI-algebras. We discuss some properties of normal (resp., maximal, completely normal) m-polar fuzzy subalgebras. We prove that any non-constant normal m-polar fuzzy subalgebra which is a maximal element of (NO(X)) takes only the values 0 = (0, 0, …, 0) and 1 = (1, 1, …, 1); and every maximal m-polar fuzzy subalgebra is completely normal. Moreover, we state an m-polar fuzzy characteristic subalgebra in BCK=BCI-algebras.

KW - BCK|BCI-algebras

KW - Completely normal m-polar fuzzy subalgebras

KW - M-polar fuzzy sets

KW - M-polar fuzzy subalgebras

KW - Maximal m-polar fuzzy subalgebras

KW - Normal m-polar fuzzy subalgebras

UR - http://www.scopus.com/inward/record.url?scp=85072110464&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85072110464&partnerID=8YFLogxK

U2 - 10.3934/math.2019.3.740

DO - 10.3934/math.2019.3.740

M3 - Article

AN - SCOPUS:85072110464

VL - 4

SP - 740

EP - 750

JO - AIMS Mathematics

JF - AIMS Mathematics

SN - 2473-6988

IS - 3

ER -